# SDR 2003UALA00632

- Difficulty date: August 4, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411122
- Condition: Delaminated
- Location: Nr 12 Slat
- Component: Slat, Boeing
- Component part number: 015T1507134
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED.  T/E WEDGE REPLACED.
